MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 15.5F X 28CM PC HEMO-FLOW XF

MEDICAL COMPONENTS, INC. 15.5F X 28CM PC HEMO-FLOW XF
Model Number MC641522
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for clarification of event, and additional information were unsuccessful.Without knowing what component of the device failed, and how it failed, no further investigation is possible.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Information received from maude report mw5096104: patient was receiving dialysis at bedside.Dialysis nurse noticed bleeding from the blue port.When seen the plastic part near the blue port was open.Catheter was then removed.The tip of the catheter was sent for culture.Dressing applied to right chest, no further bleeding.

Brand Name
15.5F X 28CM PC HEMO-FLOW XF
Common Device Name
HEMO-FLOW XF
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10573072
Report Number2518902-2020-00043
Device Sequence Number11548024
Product Code MSD
UDI-Device Identifier00884908084016
UDI-Public884908084016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K994105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2022
Device Model NumberMC641522
Device Catalogue NumberMC641522
Device Lot NumberMNWA610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date09/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;